Alert archive / Montana / Wind Advisories in 2008
Wind Advisory 20, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Nov 19, 2008, 2:41 PM MST for 9 counties in Montana. It took effect at Nov 19, 2008, 8:43 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2008, 2:41 PM MST (21:41 UTC)
- In effect from
- Nov 19, 2008, 8:43 PM MST
- Expired
- Nov 20, 2008, 9:00 AM MST
- In force
- 12 hr
- Issued by
- NWS Missoula, MT
Counties Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 27 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 192141 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 241 PM MST WED NOV 19 2008 MTZ002-003-200545- /O.NEW.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 241 PM MST WED NOV 19 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR BAD ROCK CANYON AND SURROUNDING AREA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. AN EASTERLY PRESSURE GRADIENT WILL TIGHTEN OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE BAD ROCK CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM GLACIER INTERNATIONAL AIRPORT TO WEST GLACIER COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-043-200545- /O.NEW.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 241 PM MST WED NOV 19 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR HELLGATE CANYON AND SURROUNDING AREA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. AN EASTERLY PRESSURE GRADIENT WILL TIGHTEN OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE HELLGATE CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM DOWNTOWN MISSOULA TO GARRISON COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS75 KMSO 192213 CCA NPWMSO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 311 PM MST WED NOV 19 2008 MTZ002-003-200630- /O.NEW.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 311 PM MST WED NOV 19 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR BAD ROCK CANYON AND SURROUNDING AREA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. AN EASTERLY PRESSURE GRADIENT WILL TIGHTEN OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE BAD ROCK CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM GLACIER INTERNATIONAL AIRPORT TO WEST GLACIER COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-043-200630- /O.COR.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 311 PM MST WED NOV 19 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR HELLGATE CANYON AND SURROUNDING AREA... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. AN EASTERLY PRESSURE GRADIENT WILL TIGHTEN OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE HELLGATE CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM DOWNTOWN MISSOULA TO CLEARWATER JUNCTION COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 200343 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 843 PM MST WED NOV 19 2008 MTZ007-201600- /O.EXA.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ BUTTE/BLACKFOOT REGION- 843 PM MST WED NOV 19 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FROM AVON TO GARRISON JUNCTION AND FROM AVON TO HELMVILLE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. A STRONG EASTERLY PRESSURE GRADIENT WILL CONTINUE OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THIS WILL MAINLY AFFECT HIGHWAY 141 FROM AVON TO HELMVILLE AND HIGHWAY 12 FROM AVON TO GARRISON JUNCTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ002-003-201600- /O.CON.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 843 PM MST WED NOV 19 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR BAD ROCK CANYON AND SURROUNDING AREA... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. A STRONG EASTERLY PRESSURE GRADIENT CONTINUES OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE BAD ROCK CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM GLACIER INTERNATIONAL AIRPORT TO WEST GLACIER COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-043-201600- /O.CON.KMSO.WI.Y.0020.081120T0700Z-081120T1600Z/ MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 843 PM MST WED NOV 19 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY FOR HELLGATE CANYON AND SURROUNDING AREA... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST THURSDAY. A STRONG EASTERLY PRESSURE GRADIENT CONTINUES OVER WESTERN MONTANA TONIGHT. THIS GRADIENT WILL CAUSE WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE HELLGATE CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM DOWNTOWN MISSOULA TO CLEARWATER JUNCTION COULD ALSO EXPERIENCE THE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 201038 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 338 AM MST THU NOV 20 2008 MTZ002-003-201600- /O.CON.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 338 AM MST THU NOV 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH THIS MORNING. THE BAD ROCK CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM GLACIER INTERNATIONAL AIRPORT TO WEST GLACIER COULD ALSO EXPERIENCE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ005-043-201600- /O.CON.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 338 AM MST THU NOV 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH EARLY MORNING. THE HELLGATE CANYON IS THE PRIMARY REGION FOR THE WINDS...BUT THE CORRIDOR FROM DOWNTOWN MISSOULA TO CLEARWATER JUNCTION COULD ALSO EXPERIENCE GUSTY WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ007-201600- /O.CON.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ BUTTE/BLACKFOOT REGION- 338 AM MST THU NOV 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH EARLY THIS MORNING. THIS WILL MAINLY AFFECT HIGHWAY 141 FROM AVON TO HELMVILLE AND HIGHWAY 12 FROM AVON TO GARRISON JUNCTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 201547 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 847 AM MST THU NOV 20 2008 MTZ002-003-201700- /O.EXP.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- 847 AM MST THU NOV 20 2008 ...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING. WINDS HAVE BEGUN TO RELAX THIS MORNING...BELOW WIND ADVISORY CRITERIA. HOWEVER...EAST TO NORTHEAST UP TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE INTO THE AFTERNOON. $$ MTZ005-043-201700- /O.EXP.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ MISSOULA/BITTERROOT VALLEYS-POTOMAC/SEELEY LAKE REGION- 847 AM MST THU NOV 20 2008 ...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING. WINDS HAVE BEGUN TO RELAX THIS MORNING...BELOW WIND ADVISORY CRITERIA. HOWEVER...EAST TO NORTHEAST UP TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE INTO THE AFTERNOON. $$ MTZ007-201700- /O.EXP.KMSO.WI.Y.0020.000000T0000Z-081120T1600Z/ BUTTE/BLACKFOOT REGION- 847 AM MST THU NOV 20 2008 ...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING. WINDS HAVE BEGUN TO RELAX THIS MORNING...BELOW WIND ADVISORY CRITERIA. HOWEVER...EAST TO NORTHEAST UP TO 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE INTO THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Nov 19, 3:53 AM MST, 10 hours 48 minutes earlier.
Area forecast discussion, Nov 19, 3:53 AM MST, 10 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 353 AM MST WED NOV 19 2008 .DISCUSSION... TODAY AND TONIGHT...A CANADIAN DISTURBANCE WILL BE DIVING SOUTHEASTWARD INTO THE NORTHERN PLAINS STATES TODAY DRAGGING WITH IT A CONSIDERABLE AMOUNT OF COLD AIR INTO EASTERN MONTANA. THIS INFLUX OF COLD AIR WILL DEVELOP AN EASTERLY SURFACE PRESSURE GRADIENT THAT WILL TIGHTEN DURING THE DAY. THIS DOME OF COLDER AIR WILL BE OF SUFFICIENT DEPTH TO BREACH THE PASSES OF THE CONTINENTAL DIVIDE AND EVENTUALLY SPILL INTO THE VALLEYS OF WESTERN MONTANA. COLDER AIR WILL BE USHERED INTO WESTERN MONTANA BY GUSTY EAST TO NORTHEAST WINDS. AT THE SAME TIME...A RIDGE OF HIGH PRESSURE ALOFT WILL ACTUALLY AMPLIFY AS THE FLOW BUCKLES BETWEEN THE CANADIAN SYSTEM TO THE EAST AND AN APPROACHING PACIFIC SYSTEM TO THE WEST. MOISTURE STREAMING THROUGH THE RIDGE TODAY WILL OFFER INCREASED CLOUD COVER AS WELL AS LIGHT PRECIPITATION. THURSDAY THROUGH FRIDAY...AS THE WEATHER SYSTEM MOVES THROUGH THE PACIFIC NORTHWEST THURSDAY...AN ASSOCIATED COLD FRONT WILL PASS THROUGH IDAHO AND WESTERN MONTANA LATE IN THE DAY. THIS WILL RELAX THE INFLUX OF COLDER AIR FROM THE EAST...AND REVERSE THE SURFACE GRADIENT BACK FROM THE WEST. THE BULK OF THE PRECIPITATION WITH THIS PACIFIC SYSTEM WILL BE POST-FRONTAL IMPACTING THE REGION THURSDAY NIGHT WITH SOME ACCUMULATING SNOW. SNOW AMOUNTS ARE NOT EXPECTED TO BE ALL THAT HEAVY...GENERALLY MEETING ADVISORY CRITERIA OVERNIGHT. HOWEVER AFTER MIDNIGHT...CONDITIONS WILL FAVOR OUR FIRST BANDING EVENT OF THE WINTER SEASON. BANDING OCCURS WHEN SNOW SHOWERS DEVELOP IN ORGANIZED NARROW BANDS...BUT CAN BECOME QUITE CONVECTIVE WITH THE POTENTIAL FOR MODERATE TO INTENSE SNOW. BANDING CONDITIONS MAY LINGER INTO FRIDAY MORNING...BEFORE DIMINISHING. SATURDAY THROUGH TUESDAY...ANOTHER PACIFIC SYSTEM WILL IMPACT THE NORTHERN ROCKIES SATURDAY...OFFERING ADDITIONAL CHANCE OF PRECIPITATION. FINALLY...MEDIUM RANGE MODELS STARTING TO COME INTO PHASE WITH ONE ANOTHER SUGGESTING THE DEVELOPMENT OF A RIDGE OVER THE INTER-MOUNTAIN REGION. THIS IS A RELATIVELY NEW SOLUTION THAT IS BEING PAINTED BY THE MODELS...AND IS MET WITH SOME SKEPTICISM. HOWEVER...THE FORECAST HAS BEEN ADJUSTED TO LOWER CHANCES OF PRECIPITATION DURING THE SUNDAY THROUGH TUESDAY PERIOD. && .AVIATION...MOISTURE STREAMING IN FROM THE WEST IS EXPECTED TO ENHANCE ACROSS THE NORTHERN ROCKIES TODAY. CLOUD BASES SHOULD LOWER WITH EVEN SOME PRECIPITATION DEVELOPING ACROSS THE BITTERROOT MOUNTAINS EASTWARD INTO EASTERN MONTANA. THUS... MOUNTAINS WILL BECOME MOSTLY OBSCURED AS THE DAY WEARS ON. GUSTY EAST TO NORTHEAST WINDS WILL DEVELOP OVERNIGHT AS COOLER AIR SURGES THROUGH THE GAPS OF THE CONTINENTAL DIVIDE AND SPILLS INTO WESTERN MONTANA VALLEYS...IMPACTING KGPI AND KMSO. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && MSJ
Hazardous weather outlook, Nov 19, 4:02 AM MST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 402 AM MST WED NOV 19 2008 MTZ002-003-005>007-043-192315- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 402 AM MST WED NOV 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG CANADIAN HIGH PRESSURE WILL MOVE OUT OF CANADA INTO THE NORTHERN PLAINS. THE ASSOCIATED COLD AIR WILL PUSH UP TO AND SPILL OVER THE CONTINENTAL DIVIDE CAUSING NORTHEAST TO EAST WINDS 15 TO 30 MPH LATER TODAY. GUSTS UP TO 40 MPH ARE POSSIBLE IN SOME VALLEY LOCATIONS TONIGHT. SOME SPECIFIC AREAS THAT MAY BE AFFECTED INCLUDE...COLUMBIA FALLS AND THE NORTHERN FLATHEAD VALLEY...OVANDO AND HELMVILLE...AVON AND GARRISON JUNCTION...BONNER AND HELLGATE CANYON AND THE NORTHERN PORTION OF THE CITY OF MISSOULA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT...A PACIFIC WEATHER SYSTEM WILL BRING WIDESPREAD SNOW TO THE NORTHERN ROCKIES WITH 1 TO 2 INCHES POSSIBLE IN THE VALLEYS AND UP TO 6 INCHES FOR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-006-MTZ001-004-192315- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 402 AM MST WED NOV 19 2008 /302 AM PST WED NOV 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT...A PACIFIC WEATHER SYSTEM WILL BRING WIDESPREAD SNOW TO THE NORTHERN ROCKIES WITH 1 TO 2 INCHES POSSIBLE IN THE VALLEYS AND UP TO 6 INCHES FOR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.